Phylogeny and Classification of Lejeuneaceae Subtribe Cheilolejeuneinae (Marchantiophyta) Based on Nuclear and Plastid Molecular Markers

Journal Article

Full Text

Duke Authors

Cited Authors

  • Ye, W; Gradstein, SR; Shaw, AJ; Shaw, B; Ho, B-C; Schäfer-Verwimp, A; Pócs, T; Heinrichs, J; Zhu, R-L

Published Date

  • October 2015

Published In

Volume / Issue

  • 36 / 4

Start / End Page

  • 313 - 333

Electronic International Standard Serial Number (EISSN)

  • 1776-0992

International Standard Serial Number (ISSN)

  • 1290-0796

Digital Object Identifier (DOI)

  • 10.7872/cryb/v36.iss4.2015.313